# SDR IPXA2574629

- Difficulty date: July 11, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536129
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO FLOOR PANEL 251XRF HAS SEVERAL GOUGES, DAMAGE TO THE TOP AND BOTTOM SIDE OF PANEL, AND CORRODED FASTENER INSERTS.     FABRICATED MAIN CARGO FLOOR PANEL IAW EO B757-5320-9692-H.
